# SDR AALA2019082759042

- Difficulty date: August 10, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 19,127 hours, 7,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Cracked
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CARGO COMPARTMENT TRANSITION PANEL AT BS 727G AND S25L. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
